# SDR QXEA2013032100637

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 19.4 AND CENTER SPLICE ARE CORRODED FROM SPLICE TO UNDER THE RT WIRE TRAY.  REMOVED FLOORBOARD SUPPORT "T" FITTING FWD AND AFT JOINT ANGLES FROM FLOOR BEAM 19.4 IAW SRM REV 12 51-42-05-02-01.  REMOVED 3 RIVETS FROM STATION AND REMOVED CORROSION FROM FLOORBEAM 19.4 IAW SRM REV 12 51-42-05-02-01, 51-21-00-00-02.  VERIFIED BLENDS CRACK FREE IAW NTM 51-00-06-910-801, PART 1, REV 8 AND MEASURED MINIMUM REMAINNG THICKNESS ON BOTH PORT AND STARBOARD BLENDS TO BE 0.038" IAW NTM 51-00-04-910-801, PART 1, REV 8.  MATCH DRILLED NEW AFT SPLICE IAW SRM 51-40-07-02-01, REV 12.  MATCH DRILLED NEW FWD SPLICE IAW SRM 51-40-07-020-1, REV 12.  APPLIED ALODINE, PRIMER AND TOP COAT TO FLOOR BEAM IAW SRM 51-21-10-02-01, 51-25-10-020-1 AND 51-25-15-02-01 REV 12.  OK TO INSTALL SPLICES. INSTALLED SPLICE FWD AND AFT T-FITTING IAW SRM 51-42-05-02-01, REV 12.  APPLIED TOPCOAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801, REV 40.  MINIMUM REMAINING THICKNESS DEEMED TO BE IN LIMITS IAW RD8/4-53-5289, ISSUE 1, DATED 15MAR2013. APPLIED ALODINE, PRIMED TOP COATED IAW RD8/4-53-5289.  INSTALLED PREVIOUSLY.  REMOVED RIVETS IAW SRM REV 12 51-42-05-02-01.  REAPPLIED SURFACE PROTECTION TO ALL LOCATIONS IAW RD8/4-53-5289, ISSUE 1. COMPLIED WITH TC RD8/4-53-5289, WO 143401.
